# SDR F3LA97147

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE REPORTED EMERGENCY DOOR EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK AND CHECKED OK.  (M)
